Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Leg injury, pus formation, swelling. Using cipladine, cleaned with dettol. Septic?

hi doctor, 3 weeks back my right leg got hit by footpath. I immediately washed it up and cleaned up with Dettol . Now I using cipladine along with antibiotic to heal the same. But as of now puss formation is there in that portion. Pain is not that much. Little bit while applying pressure. Lower portion got swallowed. Please advice is it symptoms related to Septic. Regards
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hi dear thanks for your question. your right leg got injured 3 week back and now puss is coming out of wound and your taking antibiotic and local dressing ,you have not mention, whether the puss is coming from bone or from soft tissue.if the puss is coming from bone the condition is called as osteomylitis that is infection of bone,.It needs urgent treatment.your advised to consult some orthopedician, who will drill out the puss.If the puss is from soft tissue then it is less serious condition,get your puss drained by some surgeon and in both you continue with antibiotics .Hope you will be benefited from my answer.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor